# SDR SWAA2016012848446

- Difficulty date: January 9, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 60,966 hours, 36,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE SKIN, CORRODED AT BS 727E, BL 0.  REPAIRED SKIN IAW SRM.
